RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 8, Pages 1172–1188 (Mi zvmmf4334)  

This article is cited in 35 scientific papers (total in 36 papers)

Regularization of discontinuous numerical solutions of equations of hyperbolic type

I. B. Petrov, A. S. Kholodov


Full text: PDF file (1881 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 128–138

Bibliographic databases:

UDC: 519.633
MSC: Primary 65M12; Secondary 35L60
Received: 24.01.1983

Citation: I. B. Petrov, A. S. Kholodov, “Regularization of discontinuous numerical solutions of equations of hyperbolic type”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1172–1188; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 128–138

Citation in format AMSBIB
\Bibitem{PetKho84}
\by I.~B.~Petrov, A.~S.~Kholodov
\paper Regularization of discontinuous numerical solutions of equations of hyperbolic type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 8
\pages 1172--1188
\mathnet{http://mi.mathnet.ru/zvmmf4334}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760244}
\zmath{https://zbmath.org/?q=an:0577.65079}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 128--138
\crossref{https://doi.org/10.1016/0041-5553(84)90245-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4334
  • http://mi.mathnet.ru/eng/zvmmf/v24/i8/p1172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Petrov, I. G. Tormasov, A. S. Kholodov, “On the use of hybrid grid-characteristic schemes for the numerical solution of three-dimensional problems in the dynamics of a deformable solid”, U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 191–196  mathnet  crossref  mathscinet  zmath
    2. O. M. Belotserkovskii, A. S. Kholodov, “Majorizing schemes on unstructured grids in the space of indeterminate coefficients”, Comput. Math. Math. Phys., 39:11 (1999), 1730–1747  mathnet  mathscinet  zmath  elib
    3. I. B. Petrov, F. B. Chelnokov, “Numerical analysis of wave processes and fracture in layered targets”, Comput. Math. Math. Phys., 43:10 (2003), 1503–1519  mathnet  mathscinet  zmath
    4. I. B. Petrov, “Modelirovanie deformatsionnykh protsessov v slozhnykh konstruktsiyakh pri ikh intensivnom dinamicheskom nagruzhenii”, Matem. modelirovanie, 18:5 (2006), 91–110  mathnet  zmath
    5. A. S. Kholodov, Ya. A. Kholodov, “Monotonicity criteria for difference schemes designed for hyperbolic equations”, Comput. Math. Math. Phys., 46:9 (2006), 1560–1588  mathnet  crossref  mathscinet  elib  elib
    6. P. I. Agapov, O. M. Belotserkovskii, I. B. Petrov,, “Numerical simulation of the consequences of a mechanical action on a human brain under a skull injury”, Comput. Math. Math. Phys., 46:9 (2006), 1629–1638  mathnet  crossref  mathscinet
    7. A. P. Potapov, S. I. Roiz, I. B. Petrov, “Modelirovanie volnovykh protsessov metodom sglazhennykh chastits (SPH)”, Matem. modelirovanie, 21:7 (2009), 20–28  mathnet  zmath
    8. N. G. Matyushev, I. B. Petrov, “Mathematical simulation of deformation and wave processes in multilayered structures”, Comput. Math. Math. Phys., 49:9 (2009), 1615–1621  mathnet  crossref  zmath  isi
    9. I. E. Kvasov, S. A. Pankratov, I. B. Petrov, “Computation of dynamic processes in continuous media with a crack initiated by the near-surface disturbance using grid-characteristic method”, Math. Models Comput. Simul., 3:3 (2011), 399–409  mathnet  crossref
    10. B. V. Rogov, M. N. Mikhailovskaya, “The monotonic bicompact schemes for a linear transfer equation”, Math. Models Comput. Simul., 4:1 (2012), 92–100  mathnet  crossref  mathscinet  elib
    11. Rogov B.V., Mikhailovskaya M.N., “Monotonnye bikompaktnye skhemy dlya lineinogo uravneniya perenosa”, Doklady Akademii nauk, 436:5 (2011), 600–605  mathscinet  zmath  elib
    12. Vasyukov A.V., Petrov I.B., “Kompyuternoe modelirovanie posledstvii mekhanicheskikh cherepno-mozgovykh travm”, Informatsionnye tekhnologii, 2011, no. 5, 58–62  elib
    13. M. V. Muratov, I. B. Petrov, “Simulation of wave responses from subvertical macrofracture systems using grid-characteristic method”, Math. Models Comput. Simul., 5:5 (2013), 479–491  mathnet  crossref  mathscinet
    14. A. I. Tolstykh, “Hybrid schemes with high-order multioperators for computing discontinuous solutions”, Comput. Math. Math. Phys., 53:9 (2013), 1303–1322  mathnet  crossref  crossref  isi  elib  elib
    15. K. A. Beklemysheva, I. B. Petrov, A. V. Favorskaya, “Numerical simulation of processes in rigid deformable media in the presence of dynamic contacts using grid-characteristic method”, Math. Models Comput. Simul., 6:3 (2014), 294–304  mathnet  crossref
    16. M. V. Muratov, I. B. Petrov, A. V. Sannikov, A. V. Favorskaya, “Grid-characteristic method on unstructured tetrahedral meshes”, Comput. Math. Math. Phys., 54:5 (2014), 837–847  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    17. A. V. Vasyukov, A. S. Ermakov, I. B. Petrov, A. P. Potapov, A. V. Favorskaya, A. V. Shevtsov, “Combined grid-characteristic method for the numerical solution of three-dimensional dynamical elastoplastic problems”, Comput. Math. Math. Phys., 54:7 (2014), 1176–1189  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    18. V. I. Golubev, I. B. Petrov, N. I. Khokhlov, K. I. Shul'ts, “Numerical computation of wave propagation in fractured media by applying the grid-characteristic method on hexahedral meshes”, Comput. Math. Math. Phys., 55:3 (2015), 509–518  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    19. K. A. Beklemysheva, A. V. Vasyukov, I. B. Petrov, “Numerical simulation of dynamic processes in biomechanics using the grid-characteristic method”, Comput. Math. Math. Phys., 55:8 (2015), 1346–1355  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    20. V. A. Biryukov, M. V. Muratov, I. B. Petrov, A. V. Sannikov, A. V. Favorskaya, “Application of the grid-characteristic method on unstructured tetrahedral meshes to the solution of direct problems in seismic exploration of fractured layers”, Comput. Math. Math. Phys., 55:10 (2015), 1733–1742  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    21. Khokhlov N.I., Petrov I.B., “on Bicompact Grid-Characteristic Schemes For the Linear Advection Equation”, Dokl. Math., 92:3 (2015), 781–783  crossref  mathscinet  zmath  isi  elib
    22. Khokhlov N. Yavich N. Malovichko M. Petrov I., “Solution of Large-Scale Seismic Modeling Problems”, 4Th International Young Scientist Conference on Computational Science, Procedia Computer Science, 66, ed. Sloot P. Boukhanovsky A. Athanassoulis G. Klimentov A., Elsevier Science BV, 2015, 191–199  crossref  isi
    23. V. I. Golubev, I. B. Petrov, N. I. Khokhlov, “Compact grid-characteristic schemes of higher orders for 3D linear transport equation”, Math. Models Comput. Simul., 8:5 (2016), 577–584  mathnet  crossref  elib
    24. D. I. Petrov, I. B. Petrov, A. V. Favorskaya, N. I. Khokhlov, “Numerical solution of seismic exploration problems in the Arctic region by applying the grid-characteristic method”, Comput. Math. Math. Phys., 56:6 (2016), 1128–1141  mathnet  crossref  crossref  isi  elib
    25. I. E. Kvasov, V. B. Leviant, I. B. Petrov, “Numerical study of wave propagation in porous media with the use of the grid-characteristic method”, Comput. Math. Math. Phys., 56:9 (2016), 1620–1630  mathnet  crossref  crossref  isi  elib
    26. Khokhlov N.I. Petrov I.B., “On one class of high-order compact grid-characteristic schemes for linear advection”, Russ. J. Numer. Anal. Math. Model, 31:6 (2016), 355–368  crossref  isi
    27. Tolstykh A.I., “On 16Th and 32Th Order Multioperators-Based Schemes For Smooth and Discontinuous Fluid Dynamics Solutions”, Commun. Comput. Phys., 22:2 (2017), 572–598  crossref  isi
    28. I. B. Petrov, “Vychislitelnye problemy modelirovaniya prirodnykh i industrialnykh protsessov v Arkticheskoi zone Rossiiskoi Federatsii”, Chebyshevskii sb., 18:3 (2017), 428–443  mathnet  crossref
    29. V. A. Gasilov, A. S. Grushin, A. S. Ermakov, O. G. Olkhovskaya, I. B. Petrov, “Modelirovanie razrusheniya polimernykh materialov pod deistviem intensivnykh potokov energii”, Matem. modelirovanie, 30:7 (2018), 61–78  mathnet
    30. I. B. Petrov, “Problemy modelirovaniya prirodnykh i antropogennykh protsessov v Arkticheskoi zone Rossiiskoi Federatsii”, Matem. modelirovanie, 30:7 (2018), 103–136  mathnet
    31. A. I. Lobanov, “Nauchnye i pedagogicheskie shkoly Aleksandra Sergeevicha Kholodova”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 561–579  mathnet  crossref
    32. A. M. Ivanov, N. I. Khokhlov, “Parallelnaya realizatsiya setochno-kharakteristicheskogo metoda v sluchae yavnogo vydeleniya kontaktnykh granits”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 667–678  mathnet  crossref
    33. D. S. Moiseeva, A. A. Motorin, E. L. Stupitskii, “Chislennye issledovaniya parametrov vozmuschennoi oblasti, obrazuyuscheisya v nizhnei ionosfere pod deistviem napravlennogo potoka radioizlucheniya ot nazemnogo istochnika”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 679–708  mathnet  crossref
    34. Ya. A. Kholodov, A. S. Kholodov, I. V. Tsybulin, “Construction of monotone difference schemes for systems of hyperbolic equations”, Comput. Math. Math. Phys., 58:8 (2018), 1226–1246  mathnet  crossref  crossref  isi  elib
    35. A. V. Vasyukov, I. B. Petrov, “Grid-characteristic method on tetrahedral unstructured meshes with large topological inhomogeneities”, Comput. Math. Math. Phys., 58:8 (2018), 1259–1269  mathnet  crossref  crossref  isi  elib
    36. Yu. A. Kriksin, V. F. Tishkin, “Variatsionnaya entropiinaya regulyarizatsiya razryvnogo metoda Galerkina dlya uravnenii gazovoi dinamiki”, Matem. modelirovanie, 31:5 (2019), 69–84  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:290
    Full text:147
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020